# SDR 96FDEA00627

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65255775
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAIRING FORMER BS 920E WL 138.5 LBL TO RBL 10.  REMOVED AND REPLACED T-ANGLE AT BS 920E WL 138.5 LBL TO RBL 10 PER FEDEX SRM 51-30-2.
